Please use this identifier to cite or link to this item:
Title: Sobre o Polimorfismo Cromossômico de Anopheles darlingi Root (Diptera, Culicidae)
Authors: Tadei, Wanderli Pedro
Santos, Joselita Maria Mendes dos
Keywords: Anopheles darlingi
Polimorfismo Cromossômico
Issue Date: 1984
metadata.dc.publisher.journal: Ciência e Cultura
metadata.dc.relation.ispartof: Volume 36, Pags. 845-845
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.

This item is licensed under a Creative Commons License Creative Commons